On the maximal distance between integers composed of small primes
Compositio Mathematica, Volume 28 (1974) no. 2, p. 159-162
@article{CM_1974__28_2_159_0,
     author = {Tijdeman, Robert},
     title = {On the maximal distance between integers composed of small primes},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {28},
     number = {2},
     year = {1974},
     pages = {159-162},
     zbl = {0283.10024},
     mrnumber = {345917},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__28_2_159_0}
}
Tijdeman, R. On the maximal distance between integers composed of small primes. Compositio Mathematica, Volume 28 (1974) no. 2, pp. 159-162. http://www.numdam.org/item/CM_1974__28_2_159_0/

[1 ] N.I. Fel'Dman: Improved estimate for a linear form of the logarithms of algebraic numbers. Mat. Sb. (N.S.) 77 (119) (1968) 423-436.Transl. Math. USSR Sbornik 6 (1968) 393-406. | MR 232736 | Zbl 0235.10018

[2] I. Niven: Irrational numbers. Carus Math. Monographs, 11. Math. Assoc. America. Wiley, New York, 1956. | MR 80123 | Zbl 0070.27101

[3] R. Tijdeman: On integers with many small prime factors. Compositio Mathematica 26 (1973) 319-330. | Numdam | MR 325549 | Zbl 0267.10056